# SDR AALA202412163435

- Difficulty date: December 15, 2024
- Submitted: December 16, 2024
- Operation: Air carrier
- Aircraft: N808AN
- Make and model: Boeing 787-8
- Aircraft serial: 40626
- Aircraft time: 34,175 hours, 4,644 cycles
- System (JASC): 2561 · Life Jacket
- Part: Life Vest
- Part serial: 38971
- Condition: Unwanted Deploy
- Location: Zone 200
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY LIFE JACKET ADVISED DEPLOYED ON ARRIVAL. REMOVED AND REPLACED. PER AMM 25-61-02-00B-520A.
